# SDR 2002FA0000341

- Difficulty date: February 26, 2002
- Submitted: March 13, 2002
- Operation: General aviation
- Aircraft: N121HA
- Make and model: Cessna 208B
- Aircraft serial: 208B0069
- Engine: Pwa PT6A114
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Part number: 025323150
- Part serial: 929
- Condition: Sheared
- Location: Fuel System
- Part time: 3,972 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: A

## Discrepancy

ENGINE FAILED IN FLIGHT DUE TO SHEARED FUEL PUMP DRIVE, AIRCRAFT LANDED SAFELY IN FARMERS FIELD.  NO AIRCRAFT DAMAGE.  SUGGEST MANDATORY DRIVE REPLACEMENT AT EACH OVERHAUL.
